MathSciNet Relay Station
MathSciNet bibliographic data
MR271462 34.42
Bobisud, L. E. Oscillation of solutions of damped nonlinear equations. SIAM J. Appl. Math. 19 1970 601–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement